# SDR ASAA0180174

- Difficulty date: May 18, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE EMERGENCY CEILING LIGHTS AT ROWS 8, 10 AND 12 WERE FOUND TO BE INOPERATIVE.  REPLACED THE POWER SUPPLY AND THE LIGHTS OPERATED NORMALLY.  (M)
